can anything bad happen?
will the anti fungal cream cause my groin to rot away?
i dont feel like going to a doctor
either way, it could be a jock itch as all the symptoms match
but i dont knowIf you apply jock itch anti fungal cream to the area but its actually just irritated skin?
Good question, I had almost the exact same problem except I contemplated using it on irritated toes (which at the time I thought was athlete's foot, which is a fungal disease). I know you said you don't feel like going to the doctor, but I almost mistook an allergic reaction for athlete's foot, therefore totally different medication. If it's irritated, use hydrochordizone, if it's jock itch, use ketoderm (anti-fungal cream). I would highly suggest going to the doctor though, cuz it's easy to mistake the two things. PS I dunno what happens if you use the wrong medication, though I doubt anything serious, since it's just a cream. Maybe even more irritation...If you apply jock itch anti fungal cream to the area but its actually just irritated skin?
Nothing serious like death can happen but to be sure check the box for side effects.
It will not cause it to rot away unless that's a side effect of the drug.
stop using the cream and if it goes away you'll be fine but if it doesn't, sorry to say this, but GO TO A DOCTOR!!!